# SDR 20000522AP014

- Difficulty date: October 24, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FOUND CABIN STATION 1380 FLOOR MEMBRANE CRACKED AT FLOORBEAM.  REMOVED MEMBRANE IAW DC-8 SRM 51-1-21.  FABRICATED MEMBRANE, TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-4, 51-1-8, 51-1-21.  (M)
